Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

I am having black heads on my nose. what to do ?

I am having black heads on my nose. I do scrub my skin regularly even a little ignorence from my side results in their growth. what to do ? plz help
Asked On : Fri, 9 Jul 2010
Answers:  3 Views:  539
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi ..this is Dr. Kishore kumar, Dermatologist..dear user., first welcome to our HCM ..I have gone through Ur problem...Black heads means .., it is open comedones caused by Bacteria Propionibacterium is classical picture of Acne coloured is due sulhur reaction due to lypolysis of treatment is ..1) Frequent wash with Triclosan soap..2) Tab Doxicycline 100 mg once daily for 20 days.3) topical Clindamycin cream with Adapline every day night application.along with Oral Retinods i.e ..Tretinoin tablets morning time will give Good result.., if possible try to remove the black heads by using Radio-frequency (RF) and Extractor (available at Dermatologist) O.K.bye......
Answered: Sun, 16 Oct 2011
I find this answer helpful
General & Family Physician Dr. Jitender Chauhan's  Response
Hello, welcome to Healthcaremagic. The blackheads is a common issue faced in adolocence especially as it occurs due to bloackade of oil glands and infection by bacteria. Long term treatment is primarily inclusive of skin care. You must regularly wash your face with a oil removing face wash and scrubbing agents everyday. Avoid going out in direct sunlight and pollution. Avoid eating oily food. Good skin care will prevent your skin issues on long term basis. Wish you good health.
Answered: Sun, 16 Oct 2011
I find this answer helpful
  Anonymous's Response
Just wash up Regularly . It might just be a sighn of acne. If it concerns you go to your doc.
Answered: Wed, 14 Jul 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor